# SDR 99T64R466EWA

- Difficulty date: November 20, 1999
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURNIG D-CHECK, FORWARD ACCESSORY COMPT LONGERON 35 RIGHT HAS CORROSION AT PREVIOUS REPAIR DOUBLER STATION 55 TO 70.  REMOVED CORROSION AND PREVIOUS REPAIR IAW DC-8 SRM 51-1-8 AND 51-1-2.  FABRICATED NEW SECTION OF LONGERON.  TREATED AND PRIMED IAW DC-8 SRM 51-1-8.  INSTALLED REPAIR IAW DC-8 SRM 51-1-21 AND 51-1-20D.  (M)
